# SDR ARWA20040807

- Difficulty date: August 31, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,772 hours, 25,702 cycles
- Engine: Pwa JT3D7
- System (JASC): 2797 · Flight Control System Wiring
- Part: Buss Cable
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, FOUND LT (LT) AILERON BUS CABLE BROKEN.  ALSO FOUND LT AILERON BUS CABLE CRANK PULLEYS WORN.  REMOVED DAMAGE CABLE AS REQUIRE IAW MM 27-10-0. FABRICATED NEW CABLE IAW SAMPLE IAW MM 91-10-12.  INSTALLED NEW CABLE, ADJUSTMENT AND TEST FOUND NORMAL IAW MM 27-10-0.  REMOVED AND REPLACED PULLEYS IAW MM 20-10-0.  NO DEFECT NOTED AT THIS TIME.
